Citation: w4s. "Blinding Arcs of Searing Heat: An Experience with AMT & 6-APB (exp109059)". Erowid.org. Aug 21, 2016. erowid.org/exp/109059
||(powder / crystals)
||(powder / crystals)
Let me preface this report with a word of caution: 'Think before you dose.'
Had I taken the time to extinguish my impulsivity before popping this potentially fatal combination in my mouth, I would have saved myself from a lot of trouble. I mean, a lot of trouble.
I originally posted this to reddit but I have since deleted the account I used to post it. This experience report is completely untouched by me, save for this paragraph.
After a day of mind-numbing, slow dullness, I decided to reward myself. I planned on dosing 90mg of (what looks to be impure) AMT. I had experience with this dose before, and found it very comfortable and quite nice (like 150mg of MDMA). AMT feels a lot like MDA, with same amount of stimulation/empathy, but with less intense, more organic visuals.
I flipped open the CD player next to my bed. In this CD player, I usually stash drugs/small pieces of paraphernalia for the night (ease of access & I don't like leaving that shit out). The AMT had been wrapped up into a parachute earlier that afternoon, so I grabbed it, shoved it in my mouth, and chased it with a gulp of water. I looked back at the open CD tray.
I saw another, fatter parachute alone in the tray, and remembered that I had previously left a 'redose' of about 60-70mg 6-APB in the tray, and realized that I had accidentally eaten the redose. Without much thinking (other than a recollection of a reddit comment claiming that amounts of AMT <150mg are safe to take with MDMA), I swallowed the second parachute and chased it with water. I threw my headphones on and waited.
It was T+00:45 when the first effects began rolling in. I perceived some enhanced music appreciation; tingling in my jaw, shoulders, and my spine; slight visuals in the form of diffraction, drifting, and color shift; all wrapped up in an intoxicating looseness. I was in the clear!
Or, so I thought.
As the effects intensified, I began to get worried.
Usually I'd have to take 150mg of 6-APB to feel like this, I thought, AMT's MAOI activity must be kicking up its intensity.
Here's a brief breakdown of how a reversible MAO inhibitor (such as AMT) works for those who don't know:
Monoamine Oxidase (MAO) is an enzyme that breaks down chemicals like serotonin, dopamine, epinephrine (adrenaline), and norepinephrine (noradrenaline). An MAO inhibitor (MAOI) prevents MAO from doing its job.
I took AMT (an MAOI and monoamine releaser) in combination with 6-APB (a monoamine releaser) which caused a surplus of serotonin, dopamine, adrenaline, and other chemicals to be released in my brain without being broken down. This can result in a few possibly fatal conditions, such as serotonin syndrome or hypertensive crisis. Yay me! Anyway, back to the report.
A tidal wave of hot electricity arced through my entire body, spreading from my heart to every extremity and through (what seemed like) every single neuron in my brain. It was like being microwaved. Each wave would only last a couple seconds, but the intensity of the roll/trip exaggerated the pain/heat exponentially.
I ripped my headphones off and stood up. My heart slammed in my mouth. In a panic, I did what seemed best and called 911. I wrote down the drugs I took, and the doses, and stuffed the paper in my pocket.
I did what seemed best and called 911. I wrote down the drugs I took, and the doses, and stuffed the paper in my pocket.
I walked down the hallway to the front door, watching woodwork shift from an orange-brown to a light green. It was only a few minutes before a police cruiser pulled up in front. I ran out of the house clutching my heart, a faint (but worrying) pain carried with every beat. The officer strode across my lawn and told me to go back inside.
'What'd you take?'
'Where did you get it?'
'Do you have any more?'
I answered the necessary questions and gave no answer to the potentially incriminating ones. We sat there in my living room until the ambulance arrived. I hopped into the back and lay down in the gurney.
The personnel asked me plenty of questions--none of them had even heard of either drug. I probably had to repeat their names a couple dozen times that night. I took my shirt off and they slapped electrodes all over. An EMT gave me a blanket and I responded with an 'I love you'.
I lay there, dying (no, I wasn't actually dying, but it felt like it), and watched the bright lights on the ceiling of the ambulance pulsate.
Along the entire ride to the hospital, my heart rate stayed at an average of 150bpm, with the occasional palpitation (watching the monitor made my anxiety worse). The dysphoric energy waves hit me every twenty minutes to an hour. I can't tell, I lost my perception of time. Most of the night was spent in a brown-out.
I was wheeled into the ER, and I asked them to contact my family. My mother drove all the way out to visit, and I'm not sure if she was more afraid of what had happened or more disappointed in me.
They took my vitals, they drew my blood (drained my life-force), called poison control (who suggested that I be given fluids and monitored). I watched the TV (which, to my surprise, wasn't on) and spent the next ~8 hours laying down unable to listen to music, couldn't enjoy my roll, and couldn't possibly show my mom how sorry I was for putting her through this.
I think I had a few seizures, but I can't really tell because the hospital staff rarely told me anything about my physical condition (probably afraid that I might worry and freak out).
I went home the next day and listened to music as the last of the roll wore off. At the end of the day, I couldn't squeeze out any enjoyment from the experience. I still learned a valuable lesson in NOT fucking with dangerous combinations. You'll either die or live to regret it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.